# SDR TWAA9912409

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, LONGERON 17R HAD APPROX .5 IN CRACK AT AFT SIDE OF STA 965 BULKHEAD.  INSTALLED LONGERON HAT SECTION REPAIR PER SRM 53-02, FIG 18, SHEETS 1-4 AND 5.
